Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1730
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCoşgün, Ayhan-
dc.contributor.authorSaygı, Zülfükar-
dc.contributor.authorÖzbudak, Ferruh-
dc.date.accessioned2019-07-04T14:19:45Z
dc.date.available2019-07-04T14:19:45Z
dc.date.issued2016-06
dc.identifier.citationCosgun, A., Ozbudak, F., & Saygi, Z. (2016). Further results on rational points of the curve y (qn)-y= gamma xqh+ 1-alpha over F-qm. DESIGNS CODES AND CRYPTOGRAPHY, 79(3), 423-441.en_US
dc.identifier.issn0925-1022
dc.identifier.urihttps://doi.org/10.1007/s10623-015-0107-1-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1730-
dc.description.abstractLet q be a positive power of a prime number. For arbitrary positive integers h, n, m with n dividing m and arbitrary gamma, alpha is an element of F-qm with gamma not equal 0 the number of F-qm - rational points of the curve y(qn) - y = gamma x(qh+1) - alpha is determined in many cases (Ozbudak and Saygi, in: Larcher et al. (eds.) Applied algebra and number theory, 2014) with odd q. In this paper we complete some of the remaining cases for odd q and we also present analogous results for even q.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofDesigns Codes And Cryptographyen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectArtin-Schreier type curveen_US
dc.subjectRational pointsen_US
dc.subjectAlgebraic curvesen_US
dc.subjectFinite fieldsen_US
dc.titleFurther results on rational points of the curve y(qn) - y = gamma xqh+1 - alpha over F-qmen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume79
dc.identifier.issue3
dc.identifier.startpage423
dc.identifier.endpage441
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000374831200003en_US
dc.identifier.scopus2-s2.0-84964289637en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1007/s10623-015-0107-1-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

Page view(s)

30
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.